More bounds on norms of generalized characters with applications to p-local bounds and blocks

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A new inequality concerning generalized characters of p-groups is obtained and applications to bounding the number of irreducible characters in blocks of finite groups are given.

Original languageEnglish
Pages (from-to)555-565
Number of pages11
JournalBulletin of the London Mathematical Society
Volume37
DOIs
Publication statusPublished - 2005

Fingerprint

Dive into the research topics of 'More bounds on norms of generalized characters with applications to p-local bounds and blocks'. Together they form a unique fingerprint.

Cite this